# SDR CA980629021

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air Cond
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) TOILET SMOKE LIGHT ON AFTER TAKEOFF.   MESSAGE ON ENGINE INDICATING AND CREW ALERTING SYSTEM AND ALARM IN LAVATORY.  LIGHT WENT OUT AFTER 3 MINUTES.  REPLACED BOTH COALESCER BAGS, RAN PACKS WITH ENGINE BLEED AIR, NO SMOKE OR UNUSUAL ODORS IN CABIN, FAULT DID NOT RE-APPEAR.  CHANGED SMOKE DETECTOR.
